Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On analytic solutions of differential equations in the neighborhood of non-analytic singular points


Author: B. O. Koopman
Journal: Bull. Amer. Math. Soc. 33 (1927), 341-351
DOI: https://doi.org/10.1090/S0002-9904-1927-04370-1
MathSciNet review: 1561375
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04370-1

American Mathematical Society